# SDR USAA010156

- Difficulty date: February 13, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CREASEBEAM WEB CRACKED 1 INCH, AFT OUTBOARD CORNER AT STATION 638.  SPLICED IN NEW SECTION PER SRM 51-10-1 AND 51-40-4.  (M)
